Ask an expert
Question

21 Jun 2011

Dry eye lids
Currently Im suffering from dry eye lids. I am taking medication daily, Glucophage, could this be a side effect as I''ve never had this before. What causes this and what can I use.
Answer 405 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Edith

It is possible that the skin is dry and irritated due to your diabetes or due to a form of eczema. You can apply E45 cream to hydrate the skin. You can consult your doctor to exclude dermatitis or eczema.

Regards




Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9323 votes
No
67% - 18743 votes
Vote